| Model Number |
SYR, NPD 1.0CC 29G 100CT1/2" 8/CS |
| Medical Device Problem Codes |
Filling Problem (1233); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause onto case: mlc-009-use error caused or contributed to event note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that the syringe is auto filling past the amount of insulin she needs and is not dispensing the correct amount of insulin.Customer stated it fills up over or under the amount of insulin automatically.The package was not open or damaged when received by the customer.The customer feels well and did not report any symptoms.The customer is not claiming to be injured while using the syringes and no medical attention associated with the use of the product was reported.